1. bookVolume 57 (2008): Issue 1-6 (December 2008)
Journal Details
License
Format
Journal
eISSN
2509-8934
First Published
22 Feb 2016
Publication timeframe
1 time per year
Languages
English
access type Open Access

Short Note: Coefficients of Variation in Variables with Bounded Scales

Published Online: 14 Oct 2017
Volume & Issue: Volume 57 (2008) - Issue 1-6 (December 2008)
Page range: 179 - 180
Received: 23 Oct 2007
Journal Details
License
Format
Journal
eISSN
2509-8934
First Published
22 Feb 2016
Publication timeframe
1 time per year
Languages
English
Abstract

With a variable that is recorded on a scale with fixed bounds, it can be appropriate to use for the denominator of the coefficient of variation the square root of the (sign-independent) product of the differences between the mean and the two bounds of the scale. A simple illustrative example is given.

Keywords

BURDON, R. D. (1998): Relative performance values in genetic tests: Alternatives and their properties. Silvae Genet. 47: 1-5.Search in Google Scholar

GILMOUR, J. W. and A. NOODERHAVEN (1973): Control of Dothistroma needle blight by low volume aerial application of fungicides. New Zeal. J. For. Sci. 3: 120-136.Search in Google Scholar

SNEDECOR, G. W. and W. G. COCHRAN (1967): Statistical Methods, 6th ed. Iowa State Univ. Press, Ames.Search in Google Scholar

Recommended articles from Trend MD

Plan your remote conference with Sciendo